Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

27 People found this comment helpful

Since I was 9 months old I suffered from periodic bouts of UTI until teenage years. After marriage the occurrences of UTI began again and as I aged, the ferocity of the UTI increased. It was recommend I take 100mg daily to help combat the frequency of the UTI. I began this regimen 3 years ago and except for the one time I ran out of my Rx for Trimethoprim I have not had any recurrences of the UTI...

Most voted negative review

5 People found this comment helpful

Two hours after taking felt like I had the flu. Fever, sweats, then terrible, scary shivering. It was extreme. Completed prescription (three days) because emergency nurse on the phone said it was the flu because symptoms are not related to this drug. Several months later my UTI symptoms reappeared. Same prescription same terrible outcome! This time ended up in emergency room. Clearly I am no...

Shared reviews and ratings

ginyzuck | 55-64 | On medication for less than 1 month | Patient
9/12/2019
Condition: Infection of Urinary Tract due to Enterobacter Cloacae
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have been on 5 or 6 antibiotics and now this one. I get so sick dr gave me nausea prescription doesn't help. I get the shakes and rapid heart beat. It does not feel right.

Report this postFill 3Created with Sketch.
Anonymous | 75 or over | Female | On medication for less than 1 month | Patient
8/28/2019
Condition: Bacterial Urinary Tract Infection
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

No bad reactions

Report this postFill 3Created with Sketch.
Trimithiprim | 55-64 | On medication for less than 1 month | Patient
3/10/2019
Condition: Urinary Tract Infection
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

After being provisionally diagnosed with a UTI/kidney infection I took the tablet as prescribed. Within 3 hours I experienced a severe headache and extreme nausea.Bloating/stomach ache. So bad I needed to take mersondyl forte . (strong anti-nausea /pain relief.) Also strong metallic taste in mouth about 1-2 hrs after taking this med. Tingling (Slight in the mouth). My advice is to take cautiously as it has strong side effects if you are going to experience them. My partner was ready to take me to emergency it felt so bad. Having said all this i woke the next morning feeling a little better so continued on meds 300mg daily at night. Now late day 2 and nausea returned and tiredness . plus muscle aches, particularly in thighs. Will see GP tomorrow to discuss whether to change meds.

Report this postFill 3Created with Sketch.
JessyNyan | 19-24 | Female | On medication for less than 1 month | Patient
3/1/2019
Condition: Bacterial Urinary Tract Infection
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I've been prescribed this and started experiencing heart palpitations and irregular heartbeat as a side effect. I called my GP and he told me that's impossible and I must be imagining it... Even though it states irregular heartbeat as the most common side effect, even more common than a simple headache. Im left feeling terrified and stupid and have not slept the whole night due to my heart going crazy. I cannot wait for this medication to leave my system, I don't recommend it.

Report this postFill 3Created with Sketch.
Sung | 55-64 | Female | On medication for 6 months to less than 1 year | Patient
2/19/2019
Condition: Bacterial Urinary Tract Infection
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I had UTI for 30 years, as I age it became more frequent. Doctor wanted me to have 100 mg a day on daily basis for 6 months and I have had no UTI since.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More